# SDR HEEA083786

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: General aviation
- Aircraft: N492PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 2,209 hours
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Harness
- Part number: 23065805
- Part serial: NX0303
- Condition: Damaged
- Location: Eng Indicating
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HARNESS HAS HIGH RESISTANCE SHORT PIN C AND D AT TOP. REPLACED WITH SERVICEABLE PART.
